# SDR DALA2025121109041

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT +Y254 LOCATED AT FR 67 AT AFT GALLEY AREA.   REPLACED FLOOR SUPPORT Y254 & FASTENERS BTW FR 66 - 68 IAW SRM 51-42-11, AND SRM 51-72-11. (1345006).
